Why has my smile changed after masseter botox?
Doctor Answers 6
Masseter Botox Injections
Botox injections in the masseter muscle can reduce the fullness of the lower face and make it more aesthetically narrow looking. However, it sounds like the Botox may have diffused too far forward and affected the smile. I would return to your treating physician for examination. It is very important to find a board certified dermatologist with experience in these injections for the bet cosmetic results.
Botox for masseter reduction and jaw tapering (V-line)
Simile abnormality following Masseter injections
You might also like...
Smile gone wrong
Smile change after Botox to jawline
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
Why has my smile changed
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.